MAUDE Adverse Event Report: BIOTRONIK AG PANTERA LEO 3.75/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG PANTERA LEO 3.75/15; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 367020
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
9/30/2019 - at the request of the fda, submitting an initial report since the first report was submitted as a supplemental by mistake.It was intended to tread a severely calcified lesion (stenosis degree 90 percent, vessel diameter 3.75mm) in the proximal rca.The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition angiographic material was reviewed.The returned balloon is well folded and shows no signs of inflation.The folded balloon profile was measured to be within specifications.The angiographic material confirmed the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The reported difficulty in lesion crossing is most likely related to the severely calcified high degree stenosis.
 
Event or Problem Description
Ous mdr - the device could not pass the severely calcified lesion.9/30/2019 - at the request of the fda, submitting an initial report since the first report was submitted as a supplemental by mistake.
 
Additional Manufacturer Narrative
It was intended to tread a severely calcified lesion (stenosis degree 90 percent, vessel diameter 3.75mm)in the proximal rca.The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition angiographic material was reviewed.The returned balloon is well folded and shows no signs of inflation.The folded balloon profile was measured to be within specifications.The angiographic material confirmed the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The reported difficulty in lesion crossing is most likely related to the severely calcified high degree stenosis.
 
Event or Problem Description
Ous mdr - the device could not pass the severely calcified lesion.

Brand Name
PANTERA LEO 3.75/15
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
buelach CH-81 80
SZ  CH-8180
MDR Report Key7511231
Report Number1028232-2018-01663
Device Sequence Number16851582
Product Code LOX
UDI-Device Identifier07640130415782
UDI-Public07640130415782
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number367020
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05175091
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1